# SDR SWAA2023031600775

- Difficulty date: February 8, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231FF L/H AREA DELAMINATED FLOOR PANEL 231 FF<[01] PREPARED FOR REPAIR; FLOOR PANEL 221 FF; AS PER B737 SRM 53-00-50-2R-9;[02] CORRECTION #1. PREPARED FOR REPAIR FLOOR PANEL 231FF; AS PER B737 SRM 53-00-50-2R-9;[03] VERIFIED CORRECTED STEP 2. OK TO APPLY REPAIR.;[04] REPAIRED FLOOR PANEL 231FF; AS PERB 737 SRM 53-00-50-2R-9 MATERIAL USED PO.1473815 AND PO.1783720;[05] VERIFIED STEP 4.
